Alert archive / Mississippi / River Flood Warnings in 2017
River Flood Warning 101, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Oct 7, 2017, 9:54 AM CDT for Harrison County, Mississippi. It took effect at Oct 8, 2017, 8:33 AM CDT. It was in force for 42 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2017, 9:54 AM CDT (14:54 UTC)
- In effect from
- Oct 8, 2017, 8:33 AM CDT
- Expired
- Oct 10, 2017, 2:24 AM CDT
- In force
- 42 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Harrison County, MS
The radar
The Mobile radar (KMOB), 87 km from the middle of the area, began a volume at 14:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Biloxi River near Lyman (LYMM6). The gauge peaked at 12.92 ft at Oct 10, 2017, 6:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02481130, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
464 WGUS44 KLIX 071454 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service New Orleans/Baton Rouge, LA 954 AM CDT Sat Oct 7 2017 ...The National Weather Service in New Orleans Baton Rouge has issued a flood warning for the following rivers in Mississippi... Wolf River Above Gulfport affecting Harrison County Biloxi River Near Lyman affecting Harrison County Tchoutacabouffa River Above D'Iberville affecting Harrison County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC047-082054- /O.NEW.KLIX.FL.W.0100.171008T1120Z-171010T0136Z/ /GLFM6.1.ER.171008T1120Z.171009T0600Z.171009T1936Z.NO/ 954 AM CDT Sat Oct 7 2017 The National Weather Service in New Orleans/Baton Rouge has issued a * Flood Warning for The Wolf River Above Gulfport. * from Sunday morning to Monday evening. * At 9:45 AM Saturday the stage was 3.2 feet. * Minor flooding is forecast. * Flood stage is 8.0 feet. * Forecast...Rise above flood stage overnight and continue to rise to near 10.0 feet by early Monday morning. The river will fall below flood stage by Monday early afternoon. * Impact...At 10.0 feet...Bells Ferry Road will be closed within a mile of the bridge as the road will be covered by swift moving river current. * Impact...At 9.0 feet...Bells Ferry Road will be impassable with deep water on the east bridge approach. * Impact...At 8.0 feet...Bells Ferry Road will begin to flood. There will be water over the access road just upstream of the bridge and the road will become impassable very quickly. && LAT...LON 3042 8919 3041 8922 3037 8922 3039 8917 && LAT...LON 3042 8919 3041 8922 3037 8922 3039 8917 $$ MSC047-082054- /O.NEW.KLIX.FL.W.0101.171008T1333Z-171010T0724Z/ /LYMM6.1.ER.171008T1333Z.171009T0000Z.171010T0124Z.NO/ 954 AM CDT Sat Oct 7 2017 The National Weather Service in New Orleans/Baton Rouge has issued a * Flood Warning for The Biloxi River Near Lyman. * from Sunday morning to late Monday night. * At 9:45 AM Saturday the stage was 2.3 feet. * Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...Rise above flood stage by tomorrow morning and continue to rise to near 15.0 feet by tomorrow evening.The river will fall below flood stage by Monday evening. * Impact...At 14.0 feet...At 14 feet homes on lower Fisherman Trail will begin to flood and lower River Road will be impassable. Driving on Loraine Road will be hazardous due to the high water. * Impact...At 13.0 feet...Loraine Road will begin to flood at 13 feet making driving hazardous. River Road near Three Rivers Road bridge will begin to flood. * Impact...At 12.0 feet...River Road near Three Rivers Road bridge will begin to flood. * Impact...At 9.0 feet...The river will be bankfull at the Three Rivers Road bridge. && LAT...LON 3055 8912 3055 8917 3048 8914 3048 8909 && LAT...LON 3055 8912 3055 8917 3048 8914 3048 8909 $$ MSC047-082054- /O.NEW.KLIX.FL.W.0102.171008T2046Z-171010T0100Z/ /DIBM6.1.ER.171008T2046Z.171009T0600Z.171009T1900Z.NO/ 954 AM CDT Sat Oct 7 2017 The National Weather Service in New Orleans/Baton Rouge has issued a * Flood Warning for The Tchoutacabouffa River Above D'Iberville. * from Sunday afternoon to Monday evening. * At 9:30 AM Saturday the stage was 2.3 feet. * Minor flooding is forecast. * Flood stage is 8.0 feet. * Forecast...Rise above flood stage by tomorrow midday and continue to rise to near 10.0 feet by early Monday morning.the river will fall below flood stage by Monday early afternoon. * Impact...At 10.0 feet...Recreational camps will be inaccessable. Property along Lamey Bridge Road will be inundated. The water level will be at the under carriage of the bridge. Strong currents will flow across the bridge approaches. * Impact...At 8.0 feet...Roads along the river will be impassable. A few homes will be isolated. * Impact...At 7.0 feet...The banks will overflow a short distance upstream and downstream of Lamey Bridge. && LAT...LON 3067 8896 3067 8903 3045 8892 3046 8889 && LAT...LON 3067 8896 3067 8903 3045 8892 3046 8889 $$
2 follow-up statements
943 WGUS84 KLIX 080131 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 830 PM CDT Sat Oct 7 2017 ...The flood warning continues for the following rivers in Mississippi... The Tchoutacabouffa River Above D'Iberville affecting Harrison County The Biloxi River Near Lyman affecting Harrison County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC047-090730- /O.CON.KLIX.FL.W.0101.171008T1333Z-171010T0724Z/ /LYMM6.1.ER.171008T1333Z.171009T0000Z.171010T0124Z.NO/ 830 PM CDT Sat Oct 7 2017 The Flood Warning continues for The Biloxi River Near Lyman. * from Sunday morning to late Monday night. * At 5:45 PM Saturday the stage was 4.3 feet. * Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river is expected to rise above flood stage by tomorrow mid morning and then continue to rise until cresting at or near 15.0 feet by tomorrow evening. The river is expected to fall below flood stage by Monday evening. * Impact...At 14.0 feet...At 14 feet homes on lower Fisherman Trail will begin to flood and lower River Road will be impassable. Driving on Loraine Road will be hazardous due to the high water. * Impact...At 13.0 feet...Loraine Road will begin to flood at 13 feet making driving hazardous. River Road near Three Rivers Road bridge will begin to flood. * Impact...At 12.0 feet...River Road near Three Rivers Road bridge will begin to flood. * Impact...At 9.0 feet...The river will be bankfull at the Three Rivers Road bridge. && LAT...LON 3055 8912 3055 8917 3048 8914 3048 8909 $$ MSC047-090730- /O.EXT.KLIX.FL.W.0102.171008T2034Z-171010T0400Z/ /DIBM6.1.ER.171008T2034Z.171009T0600Z.171009T2200Z.NO/ 830 PM CDT Sat Oct 7 2017 ...Flood Warning extended until Monday evening...The Flood Warning continues for The Tchoutacabouffa River Above D'Iberville. * from Sunday afternoon to Monday evening. * At 7:30 PM Saturday the stage was 4.7 feet. * Minor flooding is forecast. * Flood stage is 8.0 feet. * Forecast...The river is expected to rise above flood stage by tomorrow mid afternoon and then continue to rise until cresting at or near 10.0 feet by late Sunday night. The river is expected to fall below flood stage by Monday late afternoon. * Impact...At 10.0 feet...Recreational camps will be inaccessable. Property along Lamey Bridge Road will be inundated. The water level will be at the under carriage of the bridge. Strong currents will flow across the bridge approaches. * Impact...At 8.0 feet...Roads along the river will be impassable. A few homes will be isolated. * Impact...At 7.0 feet...The banks will overflow a short distance upstream and downstream of Lamey Bridge. && LAT...LON 3067 8896 3067 8903 3045 8892 3046 8889 $$
742 WGUS84 KLIX 081341 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 841 AM CDT Sun Oct 8 2017 ...The flood warning is cancelled for the following rivers in Mississippi... Jourdan River Near Kiln/Bay St. Louis affecting Hancock County Wolf River Above Gulfport affecting Harrison County Biloxi River Near Lyman affecting Harrison County Tchoutacabouffa River Above D'Iberville affecting Harrison County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC045-081411- /O.CAN.KLIX.FL.W.0099.000000T0000Z-171009T0717Z/ /KLNM6.1.ER.171008T0719Z.171008T0800Z.171008T0833Z.NO/ 841 AM CDT Sun Oct 8 2017 The Flood Warning is cancelled for The Jourdan River Near Kiln/Bay St. Louis. * At 7:30 AM Sunday the stage was 3.8 feet. * Fell below flood stage at 3:33 AM Sunday. * Flood stage is 6.0 feet. * Forecast...The river will continue to fall to 3.2 feet by tomorrow morning. && LAT...LON 3040 8939 3043 8947 3039 8951 3036 8943 $$ MSC047-081411- /O.CAN.KLIX.FL.W.0100.000000T0000Z-171010T0136Z/ /GLFM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 841 AM CDT Sun Oct 8 2017 The Flood Warning is cancelled for The Wolf River Above Gulfport. * At 7:45 AM Sunday the stage was 5.6 feet. * Flood stage is 8.0 feet. * Forecast...The river crested below flood stage at 7.4 feet. The river will fall to 5.4 feet by . && LAT...LON 3042 8919 3041 8922 3037 8922 3039 8917 $$ MSC047-081411- /O.CAN.KLIX.FL.W.0101.000000T0000Z-171010T0724Z/ /LYMM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 841 AM CDT Sun Oct 8 2017 The Flood Warning is cancelled for The Biloxi River Near Lyman. * At 7:45 AM Sunday the stage was 4.8 feet. * Flood stage is 12.0 feet. * Forecast...The river is expected to crest below flood stage at 6.4 feet tonight. && LAT...LON 3055 8912 3055 8917 3048 8914 3048 8909 $$ MSC047-081411- /O.CAN.KLIX.FL.W.0102.000000T0000Z-171009T2200Z/ /DIBM6.1.FS.171008T0714Z.171008T0815Z.171008T1004Z.NO/ 841 AM CDT Sun Oct 8 2017 The Flood Warning is cancelled for The Tchoutacabouffa River Above D'Iberville. * At 7:30 AM Sunday the stage was 6.9 feet. * Fell below flood stage at 5:04 AM Sunday. * Flood stage is 8.0 feet. * Forecast...The river will continue to fall to 6.0 feet by tomorrow morning. * Impact...At 7.0 feet...The banks will overflow a short distance upstream and downstream of Lamey Bridge. && LAT...LON 3067 8896 3067 8903 3045 8892 3046 8889 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Oct 7, 9:31 AM CDT, 23 minutes earlier.
Area forecast discussion, Oct 7, 9:31 AM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
931 AM CDT Sat Oct 7 2017
...SOUNDING DISCUSSION...
The deep tropical moisture ahead of Hurricane Nate has overspread
the region from onshore flow overnight. PW was at about 2.4 inches
at 6Z and 12Z this morning. That is above the daily record for
this time of year in the SPC Climatology, though not surprising
ahead of an October storm. Winds are ESE at the surface and
become SE with height through 400 mb. Wind speed reaches 30 kts by
2000 ft. The wind profile has low level SRH at about 300 m2/s2.
Tornado threat is relatively low, but possible today and tonight
in tropical bands... especially to the east.
Krautmann
&&
.PREV DISCUSSION... /issued 525 AM CDT Sat Oct 7 2017/
DISCUSSION...Nate strengthened to a hurricane late last evening and
has slowly intensified overnight. Outside of that it has been quiet
over are area with maybe a few light sprinkles here and there but
larger shield of rain has remained offshore.
No significant changes have occurred in the thinking with respect to
Nate. Nate will continue to work between a strong mid-level ridge
over FL and the western Atlantic and a low over the southwestern
Gulf. This is also leading to the rather fast forward motion of Nate
which is sitting around 22 mph to the NNW. This general motion is
expected for another 12 hrs after which Nate should begin to round
the ridge and start turning more north and eventually NE. The
biggest issue is when does this turn take place as a shift of 15-20
miles could make all the difference in impacts with this specific
storm. Most of the impacts will be on the east side of Nate and
given the fast forward motion impacts could be fairly minimal not
too far west of the center of circulation. With that we get into the
forecast thinking. All of the global models are on the left of the
envelope with the more mesoscale models on the right. The official
forecast is currently leaning towards the mesoscale models and thus
are keeping landfall just off Plaquemines parish and towards the MS
coast, closer towards the AL border than the LA border. One thing to
note most of the models that show a more defined/stronger Nate are
on the right side of the envelope while the GFS/EC are weaker and
thus on the left side. With that this is part of the reason we are
leaning towards the right of the consensus however again only a
shift of 15-20 miles west could lead to far greater impacts over the
south and north shores, including the city of NO.
As for the strength forecast, there is still potential for Nate to
continue to strengthen but luckily it is running short on time to do
that and forward speed should hopefully keep it from rapidly
strengthening as well. In favor of strengthening is the very warm
water it is moving over and the lack of shear in place. Official
forecast shows Nate peaking out at 90 mph as it makes landfall but
an additional 5-10 mph is possible so a Cat 2 hurricane at landfall
is not out of the realm of possibility.
The other issue we are running into is that with a stronger
hurricane anticipated the surge values are creeping up and we are
now calling for 5-9 ft of surge with isolated values along the MS
coast higher.
Previous forecaster added this and feel it is still a good summary
of the main hazards and timing (only minor edits made):
1. Tropical storm force winds expected to enter the south and
southeast coastal waters by midday today, spreading north across
coastal areas and the tidal lakes either late this afternoon or
early this evening.
2. Hurricane force winds are expected/possible near the center of
Nate starting this afternoon across southern coastal waters and
spreading north across extreme southeast Louisiana coastal areas and
the Mississippi Gulf coast Saturday night.
3. Storm surge flooding (inundation): Morgan City, Louisiana to
the mouth of the Mississippi River...4 to 6 ft; Mouth of the
Mississippi River to the Mississippi/Alabama border...5 to 9
ft...and Lake Pontchartrain 3 to 5 feet west/northwest portion to 4
to 7 feet east portion.
4. Heavy rainfall: 4 to 7 inches with locally higher amounts
expected across the Mississippi coastal counties, and a Flash
Flood Watch is in effect from 1 pm today through 6 pm Sunday.
Rainfall totals of 2 to 5 inches are forecast in extreme southeast
Louisiana with the highest amounts near the southeast coastal
areas. Moderate rainfall totals are forecast in the far western
areas including Baton Rouge with generally 1/2 inch expected with
locally higher 1 to 3 inch amounts possible.
5. Isolated tornadoes are possible east/northeast of the center,
mainly Saturday night over eastern coastal areas.
Conditions will improve fairly quickly from southwest to northeast
through the day on Sunday as Nate quickly moves northeast towards
the southern Appalachians, however lingering higher precipitable
water and southwesterly winds will keep decent chances of showers
and some thunderstorms in the forecast Sunday night into Monday.
Rain chances lower to slight chance to chance through the remainder
of the week as a weak cold front moves into the region, however the
dry air push remains weak. With that that cold front to cool things
off that we have been watching for still doesn't look like we will
see for at least 7 days. CAB/22/TD
AVIATION... VFR to MVFR category conditions overnight and early
Saturday morning will gradually deteriorate Saturday afternoon into
Saturday night as Hurricane Nate approaches the central Gulf Coast
region. Lowering ceilings, restricted vsbys due to rain, and
increasing winds will impact the terminals during the last half of
the TAF forecast period. 11
MARINE...Conditions should quickly go downhill over
the marine zones through the day today as Hurricane Nate moves into
the area. Tropical Storm conditions and then hurricane conditions
are possible as early as this afternoon through early Sunday.
Hurricane Nate should make landfall overnight between Grand Isle and
Pascagoula. With the fast movement of the storm, expect conditions
to improve pretty quickly by Sunday afternoon with wind speeds over
inner waters easing to 10 to 15 knots. Lower winds and wave heights
can then be expected to continue Monday through Wednesday before a
weak cold front gradually pushes into the coastal waters sometime
late Wednesday into Thursday. CAB
DECISION SUPPORT...
DSS code: Red.
Deployed: NOHSEP.
Activation: High Impact and ER Met.
Activities: Hurricane Nate.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
tropical events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or
direct tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 86 73 84 73 / 70 50 40 30
BTR 86 73 87 73 / 70 50 30 30
ASD 86 75 85 74 / 80 80 50 30
MSY 85 76 85 75 / 80 70 40 40
GPT 84 76 82 76 / 80 100 70 40
PQL 85 75 82 74 / 80 100 70 40
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Hurricane Warning for LAZ040-058-060>064-068>070-072.
Hurricane Watch for LAZ056-057-059-065>067.
Tropical Storm Warning for LAZ039-049-050-056-057-059-065>067-
071.
GM...Hurricane Warning for GMZ530-532-534-536-538-552-555-557-572-575-
577.
Tropical Storm Warning for GMZ550-570.
MS...Hurricane Warning for MSZ080>082.
Tropical Storm Warning for MSZ077.
Flash Flood Watch from 1 PM CDT this afternoon through Sunday
afternoon for MSZ080>082.
GM...Hurricane Warning for GMZ532-534-536-538-552-555-557-572-575-
577.
Tropical Storm Warning for GMZ570.
&&Hazardous weather outlook, Oct 7, 5:44 AM CDT, 4 hours 10 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 544 AM CDT Sat Oct 7 2017 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-072245- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 544 AM CDT Sat Oct 7 2017 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight A Hurricane Warning and Storm Surge Warning for coastal locations are in effect for those areas of southeast Louisiana generally to the east of a line from Grand Isle to Reserve to Hammond...and for the Mississippi Coast as well. The Storm Surge Warning does not include areas protected by the hurricane levee system. A Tropical Storm Warning is in effect for Livingston, Ascension, Washington, and northern Tangipahoa Parishes and Pearl River County. A Tropical Storm Warning and Hurricane Watch is in effect for Terrebonne, Lafourche, Assumption and St. James parishes. Conditions will begin to deteriorate by late afternoon, especially over southern portions of the warning area, with the worst conditions overnight into Sunday morning. Heavy rain is also possible as Nate moves across the region. Widespread 3 to 5 inches with locally higher amounts are anticipated. The heaviest rain will occur on the east side of Nate. .DAYS TWO THROUGH SEVEN...Sunday through Friday Hurricane and Storm Surge Warnings will continue through Sunday morning before conditions subside as Hurricane Nate moves inland and away from the region. For Monday through Friday, the threat of hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Reports of severe weather or flooding should be relayed to the National Weather Service or local law enforcement.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 9:54 AM CDT | River Flood Warning | LIX | Harrison | 59 hr |
| Oct 7, 9:54 AM CDT | River Flood Warning | LIX | Harrison | 58 hr |
| Oct 7, 3:07 PM CDT | Special Weather Statement | LIX | Hancock, Jackson, Pearl River | 68 min |
| Oct 7, 3:10 PM CDT | Tornado Warning | LIX | Jackson | 35 min |
Nearby
River Flood Warnings in Mississippi, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.